Open Access
Translator Disclaimer
January/February 2010 Functions with orthogonal Hessian
Bernard Dacorogna, Paolo Marcellini, Emanuele Paolini
Differential Integral Equations 23(1/2): 51-60 (January/February 2010).

Abstract

A Dirichlet problem for orthogonal Hessians in two dimensions is explicitly solved, by characterizing all piecewise $C^{2}$ functions $u:\Omega \subset\mathbb{R}^{2}\rightarrow\mathbb{R}$ with orthogonal Hessian in terms of a property named 'second order angle condition>" as in (1.1).

Citation

Download Citation

Bernard Dacorogna. Paolo Marcellini. Emanuele Paolini. "Functions with orthogonal Hessian." Differential Integral Equations 23 (1/2) 51 - 60, January/February 2010.

Information

Published: January/February 2010
First available in Project Euclid: 20 December 2012

zbMATH: 1240.35073
MathSciNet: MR2588801

Subjects:
Primary: 35C

Rights: Copyright © 2010 Khayyam Publishing, Inc.

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.23 • No. 1/2 • January/February 2010
Back to Top